# SDR 29GA93561092711A

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 30,667 hours, 38,445 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912147
- Part serial: 0231
- Condition: Faulty
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4068 DUJ/FKL PILOT REPORTED DURING APPROACH WHEN ADDING POWER FROM 500 TO 1000 LBS OF TORQUE LEFT ENGINE WENT IN AND OUT OF AUTOFEATHER.  AUTOFEATHER WAS TURNED OFF AND BOTH ENGINES OPERATED AS NORMAL AND WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT LOW PRESSURE SWITCH OPERATIONAL CHECK NORMAL.  TEST FLIGHT SATISFACTORY.
